# SDR AALA202401237496

- Difficulty date: January 18, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 84,641 hours, 10,902 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: RFN4470
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: A SOF EVENT DUE TO DIRTY SOCK SMELL ON DESCENT. **SUPPLEMENTAL FOR (AALA202401197973): REMOVE AND REPLACED OZONE CONVERTER (AALA202401197973) PER AMM 21-73-01; REMOVE AND REPLACED DUAL HEAT EXCHANGER (AALA202401230387) PER AMM 21-52-01; REMOVE AND REPLACED CONDENSER (AALA202401234057) PER AMM 21-52-03 AND REMOVE AND REPLACED (ACM) AIR CYCLE MACHINE (AALA202401237496) PER AMM 21-52-02. RIGHT HAND PACK OPERATIONAL CHECK GOOD. **(CLOSED).
